result 355

What Causes Biotin To Be High?

What are the symptoms of too much biotin? Biotin supplements can cause problems if you take too much. Side effects can include skin rashes, digestive upset, problems with insulin release, and kidney problems. As with any supplement, the safety of long-term or high-dose use isn’t known.

What happens when biotin is high? Too much biotin can lower vitamin C levels. That can weaken immunity.- It can also lead to high blood sugar levels which can prove to be dangerous for people with diabetes.

Is there a toxic level of biotin? No evidence in humans has shown a toxicity of biotin even with high intakes. Because it is water-soluble, any excess amount will leave through the urine. There is no established upper limit or toxic level for biotin.

Related Questions

What Causes Biotin To Be High

Biotin supplements can cause problems if you take too much. Side effects can include skin rashes, digestive upset, problems with insulin release, and kidney problems. As with any supplement, the safety of long-term or high-dose use isn’t known.

RELATED:  Best Biotin For Hair Growth In Uae

Leave a Comment

Your email address will not be published. Required fields are marked *